Generalized Lie derivations on skew elements of prime algebras with involution

Pao Kuei Liau, Cheng-Kai Liu

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We characterize generalized Lie derivations on skew elements of prime algebras A with involution, provided that A does not satisfy polynomial identities of low degree. The analogous result for matrix algebras is also described.

Original languageEnglish
Pages (from-to)67-76
Number of pages10
JournalLinear Algebra and Its Applications
Volume435
Issue number1
DOIs
Publication statusPublished - 2011 Jul 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Cite this